# SDR AALA202201278342

- Difficulty date: December 30, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737*
- Aircraft serial: 29560
- Aircraft time: 35,855 hours, 14,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND CREASE ANGLE BETWEEN BS 947.5 AND BS 1003 AT RBL 48. REPLACED CREASE ANGLE PER AARD 511-00-05-1.
